# SDR SWIA2022010463393

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR BEAM FITTING ATTACHED TO FRAME FS 319.00 AT APPROX LBL36 STGR 18R   (C CHECK RO 12-31-21)    / REMOVED AND REPLACED FITTING P/N SH670-31990-1 AT FRAME FS319, RBL36 STGR 18R. REF. CRJ900 SRM 51-42-21-001-001-A01 AND DWG # SH670-31950 REV. Y / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
